Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2018, Volume 303, Pages 279–287 (Mi tm3953)  

On the size of the quotient of two subsets of positive integers

Yu. N. Shteinikov

Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: We obtain a nontrivial lower bound for the size of the set $A/B$, where $A$ and $B$ are subsets of the interval $[1,Q]$.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.1134/S0371968518040209

Full text: PDF file (191 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2018, 303, 259–267

Bibliographic databases:

UDC: 511.34
MSC: 11B30, 11B75
Received: August 14, 2017

Citation: Yu. N. Shteinikov, “On the size of the quotient of two subsets of positive integers”, Harmonic analysis, approximation theory, and number theory, Collected papers. Dedicated to Academician Sergei Vladimirovich Konyagin on the occasion of his 60th birthday, Trudy Mat. Inst. Steklova, 303, MAIK Nauka/Interperiodica, Moscow, 2018, 279–287; Proc. Steklov Inst. Math., 303 (2018), 259–267

Citation in format AMSBIB
\Bibitem{Sht18}
\by Yu.~N.~Shteinikov
\paper On the size of the quotient of two subsets of positive integers
\inbook Harmonic analysis, approximation theory, and number theory
\bookinfo Collected papers. Dedicated to Academician Sergei Vladimirovich Konyagin on the occasion of his 60th birthday
\serial Trudy Mat. Inst. Steklova
\yr 2018
\vol 303
\pages 279--287
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3953}
\crossref{https://doi.org/10.1134/S0371968518040209}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3918868}
\elib{https://elibrary.ru/item.asp?id=37045268}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2018
\vol 303
\pages 259--267
\crossref{https://doi.org/10.1134/S0081543818080205}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000460475900020}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85062571174}


Linking options:
  • http://mi.mathnet.ru/eng/tm3953
  • https://doi.org/10.1134/S0371968518040209
  • http://mi.mathnet.ru/eng/tm/v303/p279

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:158
    References:16
    First page:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021